MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ar-2923bc anchor's tip broke off and the suture passer knotted up the sutures.The facility reported the device broke prior to being used on the patient.The case was completed by using another item.See source data and image attached.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation confirms that the eyelet is damaged.The cause is undetermined, however, most likely causes are improper bone prep, misaligned insertion, prying and/or leveraging the device.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19566199
Report Number1220246-2024-06071
Device Sequence Number6228720
Product Code MAI
UDI-Device Identifier00888867099203
UDI-Public00888867099203
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC
Device Lot Number11812133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown